Apparently crying is almost as helpful to dry eyes as BLINK tears are. Woo.
I’m still dealing with the stupid cramps and fatigue–which the CRNP has confirmed are both side effects of the progesterone–but yesterday came on a new side effect. DRY EYES. Dry eyes that are also feeling bruised. WTF. So I emailed the CRNP this morning to see if this is a regular side effect and she said NO. I don’t believe her, but whatev. Just because it ain’t listed on the paperwork doesn’t mean it doesn’t happen to lots of people. The problem is, so far, the BLINK tears in a bottle I have aren’t really doing much long-term. So after hearing from the CRNP this morning about it “not being a side effect”, I cried because I’m tired and frustrated and in pain. I feel weak and fatigued and angry…and crampy goddamit! and now this? Really?
The CRNP suggested I take up to 800mg of Ibuprofin to help with the cramps. No go for me because Ibuprofin screws with my stomach. I take NO otc products because of stomach issues and medication sensitivities. So I’m living with the heating pad (wish I had two, one of the front and one for the back…my back is so achy and tired) and trying to remember my yoga-for-pms poses. Also, heating pad means I’m getting warm all the time, and my ability to self-regulate my temperature sucks. So it’s 32 degrees out and I have the ceiling fan going with the heating pad on me. *sigh* Did I mention the headache, too?
I’ve had PMS before. I’ve had really shitty episodes and some not-so-bad episodes. But I don’t remember them going on consistently every hour of every day for this many days and nights (so far).
I feel so whiny and pathetic. But truthfully, I feel whiny and pathetic.
So let me go back to my heating pad and count again the number of pills left in that damn bottle.